Open Access

Two-weight norm inequality for some sublinear operators


Full Text

Coming Soon.





Article Information

TitleTwo-weight norm inequality for some sublinear operators
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 397-408
MathSciNet MR2243293
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

F. M. Mushtagov, Two-weight norm inequality for some sublinear operators, Methods Funct. Anal. Topology 11 (2005), no. 4, 397-408.


BibTex

@article {MFAT306,
    AUTHOR = {Mushtagov, F. M.},
     TITLE = {Two-weight  norm inequality for some sublinear operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {397-408},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=306},
}


All Issues